# SDR CALA9701671

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 AND 19.5 INCH CRACK IN LT FORWARD AC PACK ACCESS DOOR UPPER SKIN DOUBLER AT BS 501 TO 526.  THE DOOR SKIN WAS REPAIRED IAW ECRA 5240-01214.
